# SDR ASOA20130515069

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 29,830 hours, 16,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION THE RT AFT FUSELAGE II SKIN WAS FOUND TO HAVE A SINGLE CRACK EMINATING FROM A RIVET AT FR 78 STR 5R.  MX REMOVED THE DAMAGE, AND PERFORMED A FILLER/DOUBLER REPAIR IAW ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-02501, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 05/14/13.
